# SDR USAA2012061100006

- Difficulty date: May 30, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603102
- Part serial: 603
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON RIGHT WING NR 4 SLAT TRAILING EDGE WEDGE.  REPAIRED RIGHT WING NR 4 SLAT TRAILING EDGE WEDGE IAW B737-400 SRM51-70-10 REPAIR 4 AND TYPICAL REPAIR 737-5130-11-0347.
